MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 07P7420
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a physician questioned falsely elevated alinity c lactate dehydrogenase ( (b)(4)) results on one patient.The results obtained from the samples from the same patient collected on (b)(6) 2020 were: sid (b)(6) 215.5 u/l, 212.1 u/l, 210.1 u/l; sid (b)(6) 243.1 u/l, 565.5 u/l, 226.0 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for ldh reagent lot 53885un20.Review of tracking and trending reports did not identify any related trends for the issue for the product.Return testing was not completed as returns were not available.The patient sample was retested on the same instrument and another alinity with acceptable results generated.File sample testing was not performed as the original sample generated correct results upon retesting.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity c lactate dehydrogenase (ldh) reagent, lot number 53885un20 was identified.

Brand Name
ALINITY C LACTATE DEHYDROGENASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11010817
Report Number3002809144-2020-01185
Device Sequence Number17203999
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Model Number07P7420
Device Catalogue Number07P74-20
Device Lot Number53885UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01143; ALNTY C PROCESSING MODU, 03R67-01, AC01143